# SDR 05FDEA03512

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651920612
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK HAS CORROSION ON AFT MOUNT PAD.  REPLACED FLAP TRACK WITH SERVICEABLE FLAP TRACK IAW MM 27-51-031-4.
